# SDR R61A202507110031

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 40,045 hours, 30,447 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730118
- Part serial: 13267H0211
- Condition: Cracked
- Location: Zone 200
- Part time: 21,843 hours, 15,430 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD SHATTERED IN DESCENT. EICAS MSG OF WINDSHIELD HEAT FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED RH WINDSHIELD.
